Please use this identifier to cite or link to this item:
Title: A note on commutativity of nonassociative rings
Authors: Khan, M. S. S.
First Published: 2000
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 23 (2000), Issue 3, Pages 223-224
Abstract: A theorem on commutativity of nonassociate ring is given.
DOI Link: 10.1155/S0161171200003446
ISSN: 0161-1712
eISSN: 1687-0425
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
546919.pdfPublisher version1.82 MBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.